Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 80, NWS Wichita, KS

September 9, 2016Sumner County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 3:33 PM CDT for Sumner County, Kansas. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2016, 3:33 PM CDT (20:33 UTC)
Expired
Sep 11, 2016, 8:50 AM CDT
In force
41 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sumner County, KS

The radar

The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 16.76 ft at Sep 10, 2016, 7:00 PM CDT.

actionminormoderate510152009/0909/1009/1109/12
Action stage
8 ft
Minor stage
10 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

919 
WGUS43 KICT 092033
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT FRI SEP 9 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-101033-
/O.NEW.KICT.FL.W.0080.160909T2033Z-160910T1700Z/
/CBNK1.1.ER.160909T2004Z.160910T0000Z.160910T0500Z.NO/
333 PM CDT FRI SEP 9 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Chikaskia River Near Corbin.
* From this afternoon until Saturday afternoon.
* At  3:00 PM Friday the stage was 9.98 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 11.0 feet by this evening. The river will 
  fall below flood stage by early Saturday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Corbin          10.0  10.0  Fri 03 PM    8.5    3.5    2.9
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

JAS
8 follow-up statements
110 
WGUS83 KICT 100129
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
829 PM CDT FRI SEP 9 2016

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-101529-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T0016Z/
/CBNK1.1.ER.160909T2003Z.160910T0600Z.160910T1216Z.NO/
829 PM CDT FRI SEP 9 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until Saturday evening.
* At  8:00 PM Friday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Corbin             10.0  11.6  Fri 08 PM    6.1   3.3   3.0
    
&&
    
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

JAS
166 
WGUS83 KICT 100716
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
216 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-102116-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T1218Z/
/CBNK1.1.ER.160909T2003Z.160910T1200Z.160911T0018Z.NO/
216 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until Sunday morning.
* At 2:00 AM Saturday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.7 feet by this
  morning. The river will fall below flood stage this evening.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Corbin          10.0  12.4  Sat 2 AM     6.6    3.5    3.3
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
391 
WGUS83 KICT 101354
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
854 AM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-110354-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T1955Z/
/CBNK1.1.ER.160909T2003Z.160910T1800Z.160911T0755Z.NO/
854 AM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until Sunday afternoon.
* At  8:00 AM Saturday the stage was 13.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.7 feet by this
  afternoon. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Corbin          10.0  13.9  Sat 08 AM    8.3    3.9    3.5
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
712 
WGUS83 KICT 101754
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1254 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-110754-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T2257Z/
/CBNK1.1.ER.160909T2003Z.160911T0000Z.160911T1057Z.NO/
1254 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until Sunday afternoon.
* At 12:00 PM Saturday the stage was 15.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.6 feet by this
  evening. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Corbin          10.0  15.2  Sat 12 PM    9.2    4.4    3.9
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
090 
WGUS83 KICT 101851
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
151 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...

  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-110851-
/O.CON.KICT.FL.W.0080.000000T0000Z-160911T2257Z/
/CBNK1.1.ER.160909T2003Z.160911T0000Z.160911T1057Z.NO/
151 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until Sunday afternoon.
* At  1:00 PM Saturday the stage was 15.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.6 feet by this
  evening. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Corbin          10.0  15.6  Sat 01 PM    9.2    4.4    3.9
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
722 
WGUS83 KICT 110034
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
734 PM CDT SAT SEP 10 2016

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-111434-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160912T0708Z/
/CBNK1.1.ER.160909T2003Z.160911T0000Z.160911T1908Z.NO/
734 PM CDT SAT SEP 10 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until late Sunday night.
* At  7:00 PM Saturday the stage was 16.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday afternoon.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sun   Mon   Tue   
  Corbin             10.0  16.8  Sat 07 PM    6.6   4.2   4.0
    
&&
    
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
636 
WGUS83 KICT 110835
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
335 AM CDT SUN SEP 11 2016

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades, especially
at night! Nearly two feet of water will carry most vehicles away.
Turn around don't drown.

&&

KSC191-112235-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160912T0216Z/
/CBNK1.1.ER.160909T2003Z.160911T0015Z.160911T1416Z.NO/
335 AM CDT SUN SEP 11 2016

The Flood Warning continues for
  The Chikaskia River Near Corbin.
* Until this evening.
* At  3:00 AM Sunday the stage was 13.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100 
  yards. Low water bridge, 3 miles downstream from gage site, floods.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Corbin         10.0   13.1  Sun 3 AM     4.4    3.7    3.4
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$
756 
WGUS83 KICT 111350
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
850 AM CDT SUN SEP 11 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Chikaskia River Near Corbin affecting Sumner County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-111420-
/O.CAN.KICT.FL.W.0080.000000T0000Z-160912T0216Z/
/CBNK1.1.ER.160909T2003Z.160911T0015Z.160911T1230Z.NO/
850 AM CDT SUN SEP 11 2016

The Flood Warning is cancelled for
  The Chikaskia River Near Corbin.
* At  8:00 AM Sunday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at  7:30 AM Sunday.
* Forecast...The river will continue to fall to 4.8 feet by Monday 
  morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Corbin          10.0   9.7  Sun 08 AM    4.8    4.1    3.9
    
&&
     
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 2:38 PM CDT, 55 minutes earlier.

Area forecast discussion, Sep 9, 2:38 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
238 PM CDT FRI SEP 9 2016

.SHORT TERM...(This evening through Monday night)
Issued at 236 PM CDT Fri Sep 9 2016

A cold front bisecting central and southwest Kansas is progged to
move south and east becoming a focus for deep moist convection
this afternoon and evening. Cinh is progged to erode by 20-21z
with some clearing in the wake of morning shower activity. This
should support scattered to numerous storms developing with
convergence along the southward advancing cold front late this
afternoon and evening. The airmass ahead of the front remains
moist with high PWATS and deep warm cloud depths progged. This
will support torrential rainfall once again but the front is
expected to be progressive limiting the duration of the heaviest
rain with the highest amounts in the 1-3" range expected across
mainly southeast KS. A few reports of large hail and damaging
winds are also expected within a moderatly unstable airmass with
deep layer shear of 30-40 kts.

Sat-Sun...A stable post-frontal regime is anticipated over the
weekend with highs falling back into the mid and upper 70s across
the area on Sat. A ridge of high pressure will bring light winds and
sunny conditions. Surface high pressure will translate eastward over
the Ohio Valley area on Sunday allowing breezy southerly winds to
return to central KS with highs remaining below climate normals with
readings in the upper 70s/lower 80s.

A shortwave trough is progged to approach late Monday while another
front sags into the Central Plains. Maintained low pops across
central KS Monday afternoon with chances increasing across much of
the region on Monday night.

.LONG TERM...(Tuesday through Friday)
Issued at 236 PM CDT Fri Sep 9 2016

The large scale pattern will feature a mid/upper trough over the
Central Great Basin area while southwest mid/upper flow is progged
over the Central Plains states early in the week. This trough is
progged to track eastward over the Northern Rockies toward the
Northern Plains through the week. This may allow unsettled weather
to persist through much of the upcoming week as more subtle
shortwave troughs lift northeast across the Rockies keeping low
probabilities for showers and storms in the forecast. Seasonably
cool temperatures are also anticipated with highs in the 70s and
low 80s while lows remains mostly in the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1226 PM CDT Fri Sep 9 2016

A cold front will push through the area this afternoon and
evening. With copious amounts of moisture in the atmosphere,
thunderstorms are likely at KICT, KHUT, and KCNU and possible at
KRSL, KSLN, and KGBD through at least 04z. Some storms may be
severe but main issue will be heavy rains. In and around the
storms, we could see mvfr cigs and vsbys and possibly ifr. Close
attention will be needed. Once the front passes, the winds will be
from the north and skies will clear.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    59  77  54  81 /  90   0   0   0
Hutchinson      56  76  54  81 /  90   0   0   0
Newton          57  76  53  79 /  90   0   0   0
ElDorado        59  76  53  79 /  90   0   0   0
Winfield-KWLD   61  78  54  81 /  90   0   0   0
Russell         51  76  54  83 /  20   0   0   0
Great Bend      52  75  54  83 /  40   0   0   0
Salina          55  76  53  81 /  90   0   0   0
McPherson       56  76  53  80 /  90   0   0   0
Coffeyville     63  78  51  81 /  80  10   0   0
Chanute         61  77  50  79 /  80   0   0   0
Iola            61  76  51  78 /  80   0   0   0
Parsons-KPPF    62  77  51  80 /  80  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ051>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CWH
Hazardous weather outlook, Sep 9, 1:20 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
120 PM CDT FRI SEP 9 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101830-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
120 PM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TO REDEVELOP OVER CENTRAL
KANSAS THIS AFTERNOON...WITH A FEW STORMS PRODUCING HAIL UP TO
HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE
EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND
GUSTS AND TORRENTIAL RAINFALL RATES...AS THEY MOVE SOUTHWARD
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS COULD
AGGRAVATE EXISTING FLOODING OR RESULT IN ADDITIONAL FLOODING
PROBLEMS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH
MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN
ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING
REPORTS WILL BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 9, 10:18 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1018 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      3 S MULVANE             37.44N 97.24W
09/09/2016                   SUMNER             KS   FIRE DEPT/RESCUE

            THREE WATER RESCUES WERE REPORTED SOUTH OF MULVANE DUE TO
            CARS BEING SWEPT OFF ROADWAYS BY HIGH WATER FROM 841AM TO
            924AM.

&&

CDJ
Local storm report, Sep 9, 10:19 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 AM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     FLASH FLOOD      2 W ROCK                37.44N 97.05W
09/09/2016                   COWLEY             KS   EMERGENCY MNGR

            ROADS WERE CLOSED DUE TO HIGH WATER ACROSS THE NORTHERN
            PART OF COWLEY COUNTY.

&&

CDJ
Local storm report, Sep 9, 12:48 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1248 PM CDT FRI SEP 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     FLASH FLOOD      3 E YATES CENTER        37.87N 95.69W
09/09/2016                   WOODSON            KS   PUBLIC

            HIGH WATER WAS AFFECTING HIGHWAY 54 EAST OF YATES CENTER.

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:01 PM CDTSpecial Weather StatementICTRice29 min
Sep 8, 7:12 PM CDTSevere Thunderstorm WarningICTSedgwick63 min
Sep 8, 7:20 PM CDTSpecial Weather StatementICTMcPherson, Marion25 min
Sep 8, 7:23 PM CDTAreal Flood WarningICTRice13 hr
Sep 8, 7:37 PM CDTAreal Flood WarningICTSedgwick4 hr
Sep 8, 7:41 PM CDTSevere Thunderstorm WarningICTMontgomery31 min
Sep 8, 7:50 PM CDTSpecial Weather StatementICTRice25 min
Sep 8, 7:56 PM CDTSpecial Weather StatementICTMcPherson, Marion34 min
Sep 8, 8:02 PM CDTAreal Flood WarningICTMcPherson, Marion40 hr
Sep 8, 8:10 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner65 min
Sep 8, 8:18 PM CDTSpecial Weather StatementICTAllen, Labette, Montgomery, Neosho, Wilson42 min
Sep 8, 8:29 PM CDTSpecial Weather StatementICTHarper, Kingman46 min
Sep 8, 8:40 PM CDTSpecial Weather StatementICTChase, Harvey, McPherson, Marion35 min
Sep 8, 8:51 PM CDTSevere Thunderstorm WarningICTButler, Cowley54 min
Sep 8, 9:05 PM CDTSpecial Weather StatementICTLabette25 min
Sep 8, 9:11 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner31 min
Sep 8, 9:19 PM CDTSpecial Weather StatementICTKingman, Reno26 min
Sep 8, 9:21 PM CDTSpecial Weather StatementICTChase, Marion24 min
Sep 8, 9:38 PM CDTSpecial Weather StatementICTElk, Greenwood37 min
Sep 8, 9:43 PM CDTSpecial Weather StatementICTHarper, Harvey, Sedgwick, Sumner32 min
Sep 8, 9:46 PM CDTSpecial Weather StatementICTKingman, Reno29 min
Sep 8, 10:08 PM CDTAreal Flood WarningICTChase12 hr
Sep 8, 10:20 PM CDTSpecial Weather StatementICTHarper, Kingman, Sumner25 min
Sep 8, 10:21 PM CDTSpecial Weather StatementICTButler, Chase24 min
Sep 8, 10:22 PM CDTSpecial Weather StatementICTElk, Wilson38 min
Sep 8, 10:49 PM CDTSpecial Weather StatementICTHarper, Kingman, Sedgwick, Sumner41 min
Sep 8, 11:06 PM CDTFlash Flood WarningICTSedgwick8 hr
Sep 8, 11:11 PM CDTAreal Flood WarningICTKingman18 hr
Sep 9, 12:15 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson9 hr
Sep 9, 12:17 AM CDTAreal Flood WarningICTButler9 hr
Sep 9, 1:39 AM CDTRiver Flood WarningICTKingman32 hr
Sep 9, 2:45 AM CDTFlash Flood WarningICTAllen, Greenwood, Neosho, Wilson, Woodson11 hr
Sep 9, 3:44 AM CDTFlash Flood WarningICTCowley, Sumner10 hr
Sep 9, 4:01 AM CDTRiver Flood WarningICTSedgwick, Sumner42 hr
Sep 9, 5:09 AM CDTRiver Flood WarningICTSedgwick, Sumner57 hr
Sep 9, 5:24 AM CDTFlash Flood WarningICTButler8 hr
Sep 9, 5:40 AM CDTRiver Flood WarningICTSedgwick14 hr
Sep 9, 6:37 AM CDTRiver Flood WarningICTSumner69 hr
Sep 9, 6:43 AM CDTRiver Flood WarningICTAllen, Neosho3 days
Sep 9, 7:35 AM CDTFlash Flood WarningICTSedgwick7 hr
Sep 9, 7:39 AM CDTRiver Flood WarningICTSumner3 days
Sep 9, 7:49 AM CDTRiver Flood WarningICTWilson48 hr
Sep 9, 7:50 AM CDTRiver Flood WarningICTWilson43 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTMarion26 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTChase43 hr
Sep 9, 8:08 AM CDTRiver Flood WarningICTChase, Lyon64 hr
Sep 9, 8:20 AM CDTAreal Flood WarningICTChase9 hr
Sep 9, 8:55 AM CDTRiver Flood WarningICTAllen53 hr
Sep 9, 8:55 AM CDTRiver Flood WarningICTNeosho3 days
Sep 9, 8:55 AM CDTRiver Flood WarningICTLabette, Neosho5 days
Sep 9, 8:55 AM CDTRiver Flood WarningICTCherokee, Labette5 days
Sep 9, 9:37 AM CDTRiver Flood WarningICTSedgwick36 hr
Sep 9, 9:59 AM CDTRiver Flood WarningICTButler52 hr
Sep 9, 9:59 AM CDTRiver Flood WarningICTButler, Cowley64 hr
Sep 9, 10:05 AM CDTRiver Flood WarningICTButler, Cowley52 hr
Sep 9, 10:05 AM CDTRiver Flood WarningICTButler, Cowley4 days
Sep 9, 10:05 AM CDTRiver Flood WarningICTCowley4 days
Sep 9, 10:07 AM CDTRiver Flood WarningICTCowley4 days
Sep 9, 10:38 AM CDTAreal Flood WarningICTChase7 hr
Sep 9, 1:14 PM CDTAreal Flood WarningICTSedgwick8 hr
Sep 9, 1:21 PM CDTAreal Flood WarningICTCowley, Sumner8 hr
Sep 9, 1:25 PM CDTAreal Flood WarningICTAllen, Greenwood, Neosho, Wilson, Woodson8 hr
Sep 9, 5:16 PM CDTAreal Flood WarningICTKingman18 hr
Sep 9, 5:20 PM CDTAreal Flood WarningICTChase18 hr
Sep 9, 5:29 PM CDTSpecial Weather StatementICTMcPherson46 min
Sep 9, 6:00 PM CDTSpecial Weather StatementICTReno60 min
Sep 9, 6:08 PM CDTSevere Thunderstorm WarningICTMcPherson53 min
Sep 9, 6:20 PM CDTSpecial Weather StatementICTHarper55 min
Sep 9, 6:33 PM CDTSpecial Weather StatementICTMarion57 min
Sep 9, 6:43 PM CDTSpecial Weather StatementICTReno62 min

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.